# SDR AU001215

- Difficulty date: October 27, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: AR7077M3
- Condition: Faulty
- Location: Stabilizer
- Part time: 34,533 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) HORIZONTAL STABILISER TRIM MOTOR FAULTY.
